# SDR CALA2025122912482

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 65,903 hours, 24,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 141A512016
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DENTED AT BS 257, BL 0 TO LBL 12.  REPAIRED FLIGHT DECK FLOOR WEB AT BS 257, RBL 6 TO LBL17 IAW 53-10-51-2R-2 ,SRM 51-40-02-0G-0.
